# SDR SWAA2012101808648

- Difficulty date: September 14, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT BS 332.1, STR 8R.  REMOVED AND REPLACED FITTING IAW SRM AND DWG.
